Top answers from doctors based on your search:
Disclaimer

painless overdose death

A 54-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
Not very, but...: Insulin shock was once a psych treatment that patients described as heavenly; muff your attempt & it's brain damage. If you are considering suicide, p ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 42-year-old member asked:
Dr. Mitchell Vogel
29 years experience Ophthalmology
Nicotine is a drug: Nicotine is a drug and in large doses a poison.
A male asked:
Dr. Gurmukh Singh
48 years experience Pathology
Need more info: How old are you? Do you have any symptoms? You have a terminal illness? It may be that you are pre-occupied with death because you are depressed. Depr ... Read More
A 38-year-old member asked:
Dr. Richard Bensinger
51 years experience Ophthalmology
Of course: Depends entirely upon what the drug being overdosed. This is a ratio, published for most pharmaceuticals, which gives a risk of the amount of drug to ... Read More
A member asked:
Dr. Ed Friedlander
43 years experience Pathology
Call crisis line: Don't harm yourself, ab. The tricyclic antidepressants are notoriously unreliable for suicide, and people who overdose usually just make themselves ex ... Read More
A 27-year-old female asked:
Dr. Dennis Clifford
42 years experience Pulmonary Critical Care
No: Dulcolax is generally safe even in fairly high doses, although it can cause diarrhea and electrolyte disturbances from that. I suppose if the diarrhea ... Read More
6
6 thanks
A 42-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
Rarely: You are more likely to end up turning blue and getting the worst headache of your life. Deaths in this setting are uncommon. Among physically healthy ... Read More
A 39-year-old member asked:
Dr. Donald Jacobson
39 years experience Psychiatry
Yes: But i won't disclose how much or what with.
A 43-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
Two ways: Suppression of the drive to breathe is the more familiar. For reasons we do not understand, pulmonary edema may come on very rapidly and kill the pers ... Read More
A 40-year-old male asked:
Dr. Jesse Mills
19 years experience Urology
Maybe: An overdose of water can be fatal. It would take a lot of sildenafil to be lethal in a healthy adult, enough to make him broke!
7
7 thanks
A 40-year-old male asked:
Dr. Tony Ho
Dr. Tony Ho answered
13 years experience Infectious Disease
Yes: Overdose of anything can be fatal, but yes, overdose (or even normal dose under the right conditions) of sildenafil can cause hypotension and/or exace ... Read More
A 38-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
No: If a person suffers sudden cardiac death while taking these, even to a moderate excess, i would look for a different cause. I'm a pathologist and this ... Read More
A 47-year-old member asked:
Dr. Colin Kerr
43 years experience Family Medicine
Benadryl (diphenhydramine) overdose: Benadryl (diphenhydramine) overdose is highly toxic, potentially fatal, and their is no known antidote. Death would depend on the dose taken and the t ... Read More
2
2 thanks
A 43-year-old member asked:
Dr. Kimberly Erway
19 years experience Psychiatry
No, it's not: In fact, many amphetamine overdoses are not fatal. At the same time, amphetamines are very dangerous to the heart, and the risk from overdose is an a ... Read More
1
1 comment
3
3 thanks
A 26-year-old male asked:
Dr. Nestor Del rosario
33 years experience Addiction Medicine
It varies: If you see people who are drowning, they really struggle at the beginning. People who develop resp failure from sepsis or copd, they suffer initially, ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Christian Assad
13 years experience Cardiology
VTac VFib: The most important to know probably are Ventricular Tachycardia, Ventricula Fibrillation.
A 37-year-old member asked:
Dr. Michael Zevitz
36 years experience Internal medicine
Yes: Nitroglycerin is a potent vein dilator and a large amount of Nitroglycerin can dilate the veins enough to profoundly lower someone's blood pressure to ... Read More
A 37-year-old member asked:
Dr. Rodney Del Valle
35 years experience Anesthesiology
No: Only cardiac arrest associated with a direct heart injury like a blunt trauma in a motor vehicle accident. Or accidental shooting.
A 44-year-old member asked:
Dr. Mark Hoepfner
38 years experience General Surgery
Depends: The main risks with fentanyl would be excessive and/or inappropriate over-usage at home. Deaths from narcotic accidental overdoses are increasing acro ... Read More
2
2 thanks
A 41-year-old female asked:
Dr. Ryan Stanton
17 years experience Emergency Medicine
Sure: That is south africa's version of synthroid (thyroxine) and in very high overdoses could causes complications and very rarely death, but it would take ... Read More
A 41-year-old member asked:
Dr. Mehul Desai
18 years experience Pain Management
Respiratory Issues: Typically death in opioid overdose is due to respiratory depression decrease the person breathing.
1
1 thank
A 39-year-old member asked:
Dr. Dan Fisher
26 years experience Internal Medicine
Yes, but not likely: At your age the body is pretty resilient the mind still sharp and most errors of Insulin administration are engineered to be relatively small. But gi ... Read More
1
1 thank
A 48-year-old member asked:
Dr. Steven Ajluni
34 years experience Cardiology
Arrhythmia: Scd typically refers to a sudden loss of effective contraction of the heart muscle and implies a life-threatening arrhythmia. Usually this is VT or vf ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month